# SDR C2XA08ON101

- Difficulty date: March 12, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 6,655 hours, 3,486 cycles
- System (JASC): 3080 · Ice Detection
- Part: Conduit
- Part number: AE717539
- Condition: Cracked
- Location: Ice Detector
- Part time: 6,655 hours, 3,486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 0216 - ONT - ON 03/12/2008 FLIGHT CREW REPORTED WHAT APPEARED TO BE FUEL LEAKING FROM LT WING, MX PERSONNEL INSPECTED THE AIRCRAFT AND NO FUEL LEAKS WERE FOUND.  ON 03/14/2008 FLT 0010 - ONT - FLIGHT CREW REPORTED AGAIN LT WHEEL WELL FUEL LEAK.  MX PERSONNEL CLEANED AND INSPECTED LT SIDE BELLY ACCESS PANEL AND NO DRIPS WERE NOTED AT THAT TIME.  ON 0316/2008 FLT 0107 - ONT - FLIGHT CREW REPORTED A FUEL LEAK COMING FROM THE LT WHEEL WELL.  MX PERSONNEL RE-INSPECTED AND FOUND ICE DETECTOR CONDUIT CRACKED, MX PERSONNEL REMOVED AND REPLACED ICE DETECTOR CONDUIT OPERATIONALLY AND LEAK CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
